# SDR KCSA2025111800364

- Difficulty date: November 13, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 86,069 hours, 15,087 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR F/D OVERHEAD.   FOUND OVERHEAD COCKPIT DOOR SLIGHTLY TURNED 1/4" TURNED BACK IAW AMM 52-21-00. NO FURTHER DEFECTS.
